# SDR MASA200602137

- Difficulty date: August 21, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 4,375 hours, 3,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2874 PHX - ALL EMERGENCY LIGHTS FLASHING.  MX REPLACED RELAY K135 IN JB-11.  NO FURTHER DEFECTS NOTED.
